# SDR CALA2017091803218

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 69,500 hours, 8,312 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR IN THE AFT CABIN.   INSPECTIONS HAVE BEEN ACCOMPLISHED IAW  AMM 05-51 -58.  NO FURTHER ODOR COULD BE FOUND. CAPTAIN AND FLIGHT ATTENDANTS REPORTED THAT ODOR COMES AND GOES VERY INFREQUENTLY AND IN 10-20 SECOND INCREMENTS. NO PREVIOUS HISTORY. NO FURTHER DEFECTS FOUND.
